Translator Disclaimer
August 2015 Propagation of chaos for a subcritical Keller–Segel model
David Godinho, Cristobal Quiñinao
Ann. Inst. H. Poincaré Probab. Statist. 51(3): 965-992 (August 2015). DOI: 10.1214/14-AIHP606

Abstract

This paper deals with a subcritical Keller–Segel equation. Starting from the stochastic particle system associated with it, we show well-posedness results and the propagation of chaos property. More precisely, we show that the empirical measure of the system tends towards the unique solution of the limit equation as the number of particles goes to infinity.

Cet article traite de l’équation de Keller–Segel dans un cadre sous-critique. À l’aide du système de particules en lien avec cette équation, nous montrons des résultats d’existence et d’unicité, puis la propagation du chaos pour ce dernier. Plus précisément, nous montrons que la mesure empirique du système tend vers l’unique solution de l’équation limite lorsque le nombre de particules tend vers l’infini.

Citation

Download Citation

David Godinho. Cristobal Quiñinao. "Propagation of chaos for a subcritical Keller–Segel model." Ann. Inst. H. Poincaré Probab. Statist. 51 (3) 965 - 992, August 2015. https://doi.org/10.1214/14-AIHP606

Information

Received: 20 June 2013; Revised: 13 December 2013; Accepted: 23 January 2014; Published: August 2015
First available in Project Euclid: 1 July 2015

zbMATH: 1342.65234
MathSciNet: MR3365970
Digital Object Identifier: 10.1214/14-AIHP606

Subjects:
Primary: 65C35

Rights: Copyright © 2015 Institut Henri Poincaré

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.51 • No. 3 • August 2015
Back to Top